# SDR R61A201708040571

- Difficulty date: August 4, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 35,610 hours, 22,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 IS JAMMED AND UNABLE TO DISARM. ADJUSTED R2 DOOR AFT FLOOR FITTING IAW AMM 32-42-00. OPS CHECK GOOD.
